LDR Ibuprofen 200 mg Softgels

$3.99

LDR Ibuprofen 200 mg 20 or 40 Softgels

COMPARE TO ADVIL LIQUI-GELS active ingredient

Temporarily relieves minor aches and pains due to:

  • headache
  • muscular aches
  • minor pain of arthritis
  • toothache
  • backache
  • the common cold
  • menstrual cramps
  • temporarily reduces fever

 

Language
English
Open drop down

Net Orders Checkout

Item Price Qty Total
Subtotal $0.00
Shipping
Total

Shipping Address

Shipping Methods